Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The groups containing thirteen operators of order two


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 12 (1906), 289-302
DOI: https://doi.org/10.1090/S0002-9904-1906-01331-3
Cited work: Bull. Amer. Math. Soc., Volume 7, Number 10 (1901), 424--426
Cited work: Bull. Amer. Math. Soc., Volume 12, Number 2 (1905), 74--77
MathSciNet review: 1558333
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1906-01331-3